MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number 02-012-44-3015
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Synovitis (2094)
Date of Event 07/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
On (b)(6) 2015, a (b)(6) y/o, male patient with a bmi of 29, underwent implantation of a insert tibia logic psc sz3 15m.On (b)(6) 2018, approximately 41 months post implant, the patient underwent revision due to aseptic loosening/ synovitis.
 
Additional Manufacturer Narrative
(h3) the evaluation noted that revision reported was likely the result of a combination of aseptic loosening between the femoral component and the bone and debris synovitis secondary to prosthesis wear.The loosening may have led to an increase in cement and bone particles in the joint space and resulted in prosthesis wear or prosthesis wear may have contributed to particle-induced osteolysis.However, the contribution of loosening and prosthesis wear to the sequence of events cannot be determined as the devices were not available for evaluation.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10394346
Report Number1038671-2020-00457
Device Sequence Number11555258
Product Code JWH
UDI-Device Identifier10885862173584
UDI-Public10885862173584
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02-012-44-3015
Device Catalogue Number02-012-44-3015
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2020
Supplement Date Received by Manufacturer09/11/2020
Initial Report FDA Received Date08/11/2020
Supplement Report FDA Received Date09/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age58 YR